# SDR ASOA2014122211908

- Difficulty date: November 24, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 28,699 hours, 20,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL CORRODED.   BLENDED  IAW SRM 51-21-06-001-001-A01 AND FOUND TO BE OUT OF LIMITS IAW SRM 53-21-23-101-001-A01.  REMOVED AND REPLACED THE DOOR SILL IAW SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01.
